# SDR CA970423015

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323402E
- Condition: Sheared Drive
- Location: #2 Eng Hp Fuel
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF #2 ENGINE LOST POWER, FLAMED OUT AND AUTOFATHERED. THE AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND THE ENGINE DRIVEN HIGH PRESSURE FUEL PUMP HAD FAILED INTERNALLY AND SEIZED. THE FUEL PUMP DRIVE HAD SHEARED.
